MathSciNet Relay Station
MathSciNet bibliographic data
MR1098969 55P15 (55Q99)
Dwyer, William G.; Wilkerson, Clarence W. Spaces of null homotopic maps. International Conference on Homotopy Theory (Marseille-Luminy, 1988). Astérisque No. 191 (1990), 6, 97–108.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement